| Model Number |
DTBA1QQ |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
09/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient presented to the emergency department due to bradycardia with rates in the twenties, which was below the cardiac resynchronization therapy defibrillator (crt-d) lower rate.The device remains in use.No further patient complications have been reported as a result of this event.